Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Trying to conceive, very irregular periods. No periods, HPT test faintly positive. Pregnant ?

Hello. My husband and I have been trying to conceive for about five months now. I have very irregular periods so its hard to pin point ovulation . For example, I haven t a period in 86 days now. I have taken many pregnancy test . I took one this morning and thought I seen a faint second line and then got in the shower. When I looked again, after getting out, there was no second line. I m not sure what to think.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Most common cause of false positive UPT is improper technique.
You need to regularize your cycle before trying to conceive.
Cyclical hormonal treatment is recommended to regularize your menstrual cycle . Consult your Gynaecologist for the same.
Reduce weight if you are overweight.
Ovulation can be predicted by using ovulation kit which is available in the market.

Dr Nilofer
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor